pinkymc08 Registered User
#16

hi im kinda worried here... i was on hols for 5 days last week on the1st two days i took my pills but on the 3rd i misplaced the packet so when i came home the fri i took my recent late pills and continued to take rest as normal but i had bleeding foe a day or two when i came home. i know your supposed to follow the 7 day rule. i was into the 5th day of the 7 day rule when me and my boyfriend had sex WITHOUT using extra protection im really worried bout getting pregant i've been on mircolite for two years now. do you think i should go to doctors to get the morning after pill to be on the safe side

rescue26 Registered User
#17

Unregy said:
Thanks so much.. I was terrified beacause of the last few I was on and the effects.. No joke I was a LUNATIC... Cryin, sweatin, laughin, howling again.. And sure ye know what its like then when ur like that AND havin a fat day but u really are FAT... lol.. fingers crossed and thanks again ladies.. and gent ..

Appreciated

Hey Im on Microlite for years now and was prone to the odd mood swing, crying etc etc, ha ha until I started taking Evening Primrose Tablets. When I started taking them for a while, I didnt think they were working so came off them. Not a good idea. They were working, I just didnt notice till I came back off them. Much happier now and dont even notice when its TOM.

#18

pinkymc08 said:
hi im kinda worried here... i was on hols for 5 days last week on the1st two days i took my pills but on the 3rd i misplaced the packet so when i came home the fri i took my recent late pills and continued to take rest as normal but i had bleeding foe a day or two when i came home. i know your supposed to follow the 7 day rule. i was into the 5th day of the 7 day rule when me and my boyfriend had sex WITHOUT using extra protection im really worried bout getting pregant i've been on mircolite for two years now. do you think i should go to doctors to get the morning after pill to be on the safe side


1850 49 50 51 the IFPA National Pregnancy Helpline.

Ring and ask them.

madser Registered User
#19

Unregy said:
thanks a mill.. started today.... have u noticed anyside affects.. I gained 1 WHOLE stone last time I went on the pill. My diet hadnt changed (I keep a food diary .. and an honest one.lol) Im kinda wary noow

Your diet must have changed, weight doesn't come out of nowhere.

1 person has thanked this post
genegenie Registered User
#20

madser said:
Your diet must have changed, weight doesn't come out of nowhere.


Though an assocation hasn't yet been confirmed scientifically, the oestrogen analogues in birth control pills have been reported to cause fluid retention and increased fat deposition in many women. Hence why lower dose pills like Microlite have been developed.

madser Registered User
#21

genegenie said:
Though an assocation hasn't yet been confirmed scientifically, the oestrogen analogues in birth control pills have been reported to cause fluid retention and increased fat deposition in many women. Hence why lower dose pills like Microlite have been developed.


Fluid retension can't be over a stone, I just think people like to blame anything but themselves.

1 person has thanked this post
MizzLolly Hmmmm sweet lemonade
#22

Meathlass said:
I know this isn't the medical thread but quick question. I've just started Microlite in the last 2 months and around the same time I've had an outbreak of spots on my chest and uneven skin on my face. The skin on my face doesn't feel smooth as it used to, it's all uneven now. This happened to anyone else?


In my own experience, I found that certain pills can cause havoc for your skin. Ovranette for example made me break out very often which is unusual for me. I switched to Yasmin and everything was perfect again. Ovranette also made me feel like I had extra weight around my hips and all. Now that I'm back on Yasmin I feel back to my old self. So certain pills will disagree with certain users. If you find you're breaking out too often, go to your GP. I did, switched pills and it's all fine now.

swatki Banned
#23

ive just started micolite recently and ive had no problems except for now, i got a yeast infection that is worse than i ever had, i read something that said that the pill can cause you to get yeast infections easier and also i heard that they are harder to get rid of when your takin the pill, has anybody else had a problem with this?

#24

I am on Microlite for 10 years and not once had a problem
Watch your diet, Excercise well and keep the vagina area clean
Drink plenty of water and some crandberry juice
I recommend you wash daily with Canesten Care wash, espically for vagina area for women.
Take Microlite same time everyday, take extra precautions if you skip a pill, or taken antibiotics.
Talk to your doctor if you are a smoker,,,

1 person has thanked this post
Kimono-Girl Banned
#25

do not trust microlite, i was on microlite, and now me and my boyfriend are expecting our first baby in july, we're both excited and are lucky both our family's are supportive, but it turns out if you even take a paracetimol with the pill it can effect it, in my case they don't know what caused it to not work, despite the fact i took it religiously same time everyday (i was also on other medication that HAD to be taken precisly at the same time for two years so i was in a routine) they say that other medication can affect it or my metabolism could have broken it down faster than it could work so if you have good metabolism it might not work. either way im not going back on the pill ever again.

#26

The oral contraceptive pill is not 100% effective even then taken correctly, babies do happen.

smileysurfer Registered User
#27

Miss Fluff said:
I'm on Microlite. Take it the first day of your period. If you didn't take it yesterday, start today and use extra precautions for the next 7 days.



If you are just starting the pill you will NOT be safe after 7 days, its after the first 4 weeks

1 person has thanked this post
Piste Registered User
#28

candlelover said:
but it turns out if you even take a paracetimol with the pill it can effect it,


I really really doubt this. What makes you think paracetamol affects it?

smurfette2212 Registered User
#29

....

Princessa Registered User
#30

Microlite is either day one or day 5 of your cycle. I was on it two years ago, way too many tears on it, diff for everybody though.

Want to share your thoughts?

Login here to discuss!